Electron. J. Differential Equations, Vol. 2018 (2018), No. 84, pp. 1-25.

Boundary partial Holder regularity for elliptic systems with non-standard growth

Jihoon Ok

We investigate regular points on the boundaries of elliptic systems with non-standard growth, in particular, so-called Orlicz growth. A regular point on the boundary in this paper is a point for which a weak solution to a system is Holder continuous in a neighborhood. Here, we assume that the boundary of a domain and the boundary data are C1, and that a system has VMO (vanishing mean oscillation) type coefficients.

Submitted January 4, 2018. Published April 3, 2018.
Math Subject Classifications: 35J60, 35B65.
Key Words: Partial regularity; boundary regularity; elliptic system; non-standard growth.

Show me the PDF file (357 KB), TEX file for this article.

Jihoon Ok
Department of Applied Mathematics and Institute of Natural Science
Kyung Hee University
Yongin 17104, Korea
email: jihoonok@khu.ac.kr

Return to the EJDE web page